Формула Ньютона-Лейбница и квазианалитические классы функций на кривых

Герус, О. Ф., Плакса, С. А. (2006) Формула Ньютона-Лейбница и квазианалитические классы функций на кривых. Збiрник праць Iн-ту математики НАН України, 3 (4). pp. 396-404.

Download (255kB) | Preview


We give a proof of the Newton-Leibniz formula on certain classes of rectifiable Jordan curves. An analyticity criterion and sufficient conditions for a quasianalyticity of classes of functions given on a locally "chordarc" curve (i.e. a curve, for which the ratio of the length of arc with a fixed endpoint to the length of chord subtending the arc is bounded by a number depending on the mentioned endpoint) is established. числом, що залежить від вказаного кінця).

Item Type: Article
Subjects: Q Science > QA Mathematics > Mathematical Analysis
Divisions: Faculty of Physics and Mathematics > Department of Mathematical Analysis, Business Analysis and Statistics
Depositing User: Oleg Ffedorovych Gerus
Date Deposited: 14 Dec 2012 08:37
Last Modified: 27 Aug 2015 15:06
URI: http://eprints.zu.edu.ua/id/eprint/8784

Actions (login required)

View Item View Item